# SDR USAA2014090400002

- Difficulty date: September 3, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 45,756 hours, 18,859 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2961
- Condition: Unserviceable
- Location: L1 Door
- Part time: 45,755 hours, 18,858 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHED L1 SLIDE REPLACEMENT, FOUND DOOR DAMPER SHEAR WIRE BROKEN.  R & R L1 DOOR DAMPER EMER OPERATIONS CYLINDER IAW AMM 52-11-14.
